# SDR SWI2025F00372

- Difficulty date: November 22, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT PULL IN CAM DOUBLER CRACKED. CAMP 29201392.      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED PASSENGER DOOR AFT PULL IN CAM DOUBLER REF. DRWG 601R31702 REV. N, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND SKYWEST FORM M337.
